Browse Title Index

Issue Title
Vol 43 (1978) A generalization of the Phragmén-Lindelöf principle for elliptic differential equations. Details   PDF
Göran Wanby
Vol 30 (1972) A Generalization of the Strict Topology. Details   PDF
J. Hoffmann-jorgensen
Vol 37 (1975) A generalized Lloyd theorem and mixed perfect codes. Details   PDF
Olof Heden
Vol 101, No 2 (2007) A generalized Poincaré-Lelong formula Abstract   PDF
Mats Andersson
Vol 122, No 1 (2018) A global Briançon-Skoda-Huneke-Sznajdman theorem Abstract
Mats Andersson
Vol 101, No 1 (2007) A global morphism from the Douady space to the cycle space Abstract   PDF
Jón Ingólfur Magnússon
Vol 106, No 1 (2010) a high indices theorem without a nontrivial solution Abstract   PDF
Bo I. Johansson
Vol 115, No 2 (2014) A Holomorphic Characterization of Operator Algebras Abstract
Matthew Neal, Bernard Russo
Vol 67 (1990) A homological proof of a theorem by Davis, Geramita, Orecchia giving the Cayley-Bacharach theorem. Details   PDF
Rickard Sjögren
Vol 70 (1992) A Homotopy Theoretical Derivation of $Q \mathrm{Map} (K, -)_+$. Details   PDF
Lars Hesselholt
Vol 48 (1981) A Lagrange multiplier theorem and a sandwich theorem for convex relations. Details   PDF
J. M. Borwein
Vol 29 (1971) A Large Bi-Invariant Nuclear Function Space on a Locally Compact Group. Details   PDF
Johan F. Aarnes
Vol 83, No 2 (1998) A lattice of subgroups that is not embeddable into the subgroup lattice of an abelian group Details   PDF
E. W. Kiss, P. P. Pálfy
Vol 61 (1987) Algebraic and geometric approach to the classification of semispaces. Details   PDF
Marek Lassak, Andrzej Prószynski
Vol 66 (1990) Algebraic and geometric convergence of Kleinian groups. Details   PDF
T. Jorgensen, Marden A.
Vol 11 (1962) Algebraic Extensions of Relational Systems. Details   PDF
Bjarni Jonsson
Vol 94, No 1 (2004) Algebraic minimal surfaces in $\mathsf R^4$ Abstract   PDF
Anthony Small
Vol 108, No 2 (2011) Algebraic quantum hypergroups of discrete type Abstract   PDF
Shuanhong Wang
Vol 42 (1978) Algebraic tubular neighbourhoods I. Details   PDF
David A. Cox
Vol 42 (1978) Algebraic tubular neighbourhoods II. Details   PDF
David A. Cox
Vol 34 (1974) Algebras of Continuous Functions Invariant Under the Backward Shift. Details   PDF
Stephen D. Fisher
Vol 47 (1980) Algebras of spherical functions associated with covariant systems over a compact group. Details   PDF
Magnus B. Landstad
Vol 116, No 1 (2015) Algebras on Surfaces Abstract
Edgar Lee Stout
Vol 21 (1967) Algebras Whose Congruence Lattices are Distributive. Details   PDF
Bjarni Jonnson
Vol 83, No 2 (1998) Algebras with vanishing $\mathrm{Ext}^2\ (X,X)$ Details   PDF
G. Bolaños, J. A. de la Peña
101 - 125 of 2679 Items << < 1 2 3 4 5 6 7 8 9 10 > >> 
This website uses cookies to allow us to see how the site is used. The cookies cannot identify you or any content at your own computer.